# SDR FDEA202204061286

- Difficulty date: April 6, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVALUATE EXISTING DOUBLER REPAIR AT  FUSELAGE SKIN BETWEEN STA 1701-1720 STR 15L-  17L PER EO F-5100-7-5001 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX EA # F-5330-T0368557,  STA 1701-1720 S-15/S-16 L, EXISTING EXTERNAL REPAIR , DEVIATION FROM APPROVED   DATA, TRACKING
